MathSciNet Relay Station
MathSciNet bibliographic data
MR1068927 (92f:58050) 58E99 (35K55 53A07 58G11)
Evans, L. C.; Spruck, J. Motion of level sets by mean curvature. II. Trans. Amer. Math. Soc. 330 (1992), no. 1, 321–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement